# SDR FDEA201009243697

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 39,485 hours, 21,215 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377868520200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT- 136AR ACCESS DOOR SURROUNDING CUTOUT SKIN INTERIOR   SURFACE FOUND CORROSION (FR38.1-38.2 , STGR49R-54L) REMOVED CORROSION IAW SRM 51-74-10  THE REMAINING THICKNESS IS 0.040" PER NTM 51-10-04  NO CRACK FOUND IAW NTM 51-10-08 AND NTM 51-10-18  MADE THE REPAIR PARTS AND DOUBLERS IAW EA NR6-5310-141622.  INSTALLED THE REPAIR PARTS AND DOUBLERS IAW EA NR
6-5310-141622.  RESTORED FINISH IAW SRM 51-75-10.
